# SDR C2XA01BT021

- Difficulty date: February 12, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N14972
- Make and model: Emb EMB-145LR
- Aircraft serial: 145151
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Line
- Condition: Loose
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STL/EWR - FLT 4271 - CREW REPORTED ''STRONG SMELL OF FUEL AFTER STARTING THE APU IN FLIGHT''.  MAINTENANCE CONTROL MEL''D AIRCRAFT PER MEL 49-00-00 PLACARD PLACARD NR 009259.  AIRCRAFT RETURNED TO EWR.  MAINTENANCE SECURED FUEL LINE AT FUEL FILTER, AND GROUND RUN CHECKED GOOD IAW EMB 145 MM 49-00-00.  MEL CLEARED, AIRCRAFT RETURNED TO SERVICE.  (M)
